MAUDE Adverse Event Report: STERIS CORPORATION STERIS; LIGHTING SYSTEM

STERIS CORPORATION STERIS; LIGHTING SYSTEM
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 5095 surgical table began to tip and a patient began to slide while the table was being put in trendelenburg position.The procedure was completed successfully and the patient did not fall off the table.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found no issues with the function or operation of the table.The cause of the reported event is attributed to user facility personnel inadvertently contacting the hand control.The 5095 surgical table operator manual states, "failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." a steris account manager provided in-service training on the proper use and operation of the 5095 surgical table, specifically on proper hand control placement and handling.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24914496
Report Number1043572-2026-00035
Device Sequence Number9241962
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)250125
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown